Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 50, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jun 1, 2012, 3:34 PM EDT for Lancaster County, York County, Pennsylvania. It was in force for 71 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 1, 2012, 3:34 PM EDT (19:34 UTC)
- Expired
- Jun 1, 2012, 4:45 PM EDT
- In force
- 71 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Lancaster County, PA, York County, PA
The radar
The Sterling radar (KLWX), 126 km from the middle of the area, began a volume at 19:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 1, 4:26 PM EDT | FUNNEL CLOUD | 1 N Shrewsbury, PA | |
| Jun 1, 4:30 PM EDT | TORNADO | 2 N Winterstown, PA | EF0. PATH 75 YARDS. WIDTH 25 YARDS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 1, 1:50 PM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 7.6 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 26 J/kg
- Mixed-layer CIN
- -174 J/kg
- Mixed-layer LCL
- 1061 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 148 m²/s²
- 0-3 km storm-relative helicity
- 174 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
383
WUUS51 KCTP 011934
SVRCTP
PAC071-133-012045-
/O.NEW.KCTP.SV.W.0050.120601T1934Z-120601T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
334 PM EDT FRI JUN 1 2012
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL LANCASTER COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
SOUTHEASTERN YORK COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
* UNTIL 445 PM EDT
* AT 329 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM. THE STORM WAS NEAR MANCHESTER...MOVING
NORTHEAST AT 30 MPH. THIS STORM IS CAPABLE OF PRODUCING DAMAGING
WIND GUSTS AND HAIL. DOPPLER RADAR HAS INDICATED SOME WEAK
ROTATION WITHIN THIS STORM. WHILE NOT IMMEDIATELY LIKELY...A
TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY
AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A
BASEMENT OR SMALL INTERIOR ROOM ON THE LOWEST FLOOR.
* LOCATIONS IN THE WARNING INCLUDE...
NEW FREEDOM...
SHREWSBURY AND GLEN ROCK...
STEWARTSTOWN...
RED LION AND DALLASTOWN...
WINDSOR AND DELTA...
BROGUE AND SUNNYBURN...
THIS WILL IMPACT I-83 BETWEEN MILE MARKERS 1 AND 9.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...STATE HIGHWAY
283...ROUTE 30...ROUTE 222.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM STRONG WIND GUSTS AND LARGE HAIL.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY EVENING FOR
SOUTH CENTRAL PENNSYLVANIA. A TORNADO WATCH ALSO REMAINS IN EFFECT
UNTIL 900 PM EDT FRIDAY EVENING FOR SOUTH CENTRAL PENNSYLVANIA.
&&
LAT...LON 3971 7684 3972 7685 4014 7637 3980 7603
3973 7609 3971 7624
TIME...MOT...LOC 1933Z 225DEG 25KT 3957 7685
$$
FORECASTER: EVANEGO/GRUMM1 follow-up statement
038
WWUS51 KCTP 011959
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
359 PM EDT FRI JUN 1 2012
PAC071-133-012045-
/O.CON.KCTP.SV.W.0050.000000T0000Z-120601T2045Z/
LANCASTER PA-YORK PA-
359 PM EDT FRI JUN 1 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR SOUTHEASTERN YORK AND CENTRAL LANCASTER COUNTIES...
AT 355 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR NEW
FREEDOM...OR 16 MILES SOUTHEAST OF PARKVILLE...MOVING NORTHEAST AT 30
MPH. THIS STORM WILL CROSS INTERSTATE 83 BETWEEN MILE MARKERS ZERO
AND 2 BETWEEN 4 PM AND 405 PM.
DOPPLER RADAR HAS INDICATED ROTATION WITHIN THIS STORM. WHILE NOT
IMMEDIATELY LIKELY...A TORNADO MAY DEVELOP. IF A TORNADO IS
SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
THE SEVERE THUNDERSTORM WILL BE NEAR...
SHREWSBURY AND GLEN ROCK AROUND 405 PM EDT...
STEWARTSTOWN AROUND 410 PM EDT...
WINTERSTOWN AND FAWN GROVE AROUND 420 PM EDT...
FELTON AND RED LION AROUND 425 PM EDT...
WINDSOR AND DELTA AROUND 430 PM EDT...
BROGUE AND SUNNYBURN AROUND 435 PM EDT...
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...STATE HIGHWAY 283...
ROUTE 30...ROUTE 222.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY EVENING FOR
SOUTH CENTRAL PENNSYLVANIA. A TORNADO WATCH ALSO REMAINS IN EFFECT
UNTIL 900 PM EDT FRIDAY EVENING FOR SOUTH CENTRAL PENNSYLVANIA.
&&
LAT...LON 3971 7684 3972 7685 4014 7637 3980 7603
3973 7609 3971 7624
TIME...MOT...LOC 1956Z 225DEG 25KT 3968 7670
$$
FORECASTER: LAMBERTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 3:23 PM EDT, 11 minutes earlier.
Area forecast discussion, Jun 1, 3:23 PM EDT, 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 323 PM EDT FRI JUN 1 2012 .SYNOPSIS... A VIGOROUS UPPER LEVEL TROUGH AND ASSOCIATED SURFACE LOW PRESSURE SYSTEM WILL LIFT NORTHWARD THROUGH THE UPPER OHIO VALLEY AND BECOME VERTICALLY STACKED OVER THE UPPER GREAT LAKES TONIGHT. BROAD SOUTHERLY FLOW WILL TRANSPORT DEEP MOISTURE INTO THE REGION AHEAD OF THE TRAILING COLD FRONT...WHICH WILL BRING MODERATE TO HEAVY SHOWERS AND THUNDERSTORMS AS IT CROSSES THE REGION EARLY TONIGHT. SEVERE THUNDERSTORMS ARE POSSIBLE PRIMARILY OVER THE SOUTHERN HALF OF THE AREA. THE UPPER LEVEL LOW WILL BECOME ANCHORED NEAR THE NEW ENGLAND COAST DUE TO STRONG HIGH LATITUDE BLOCKING IN THE NORTH ATLANTIC...ENSURING NEAR TO BELOW NORMAL TEMPERATURES FOR THE FIRST WEEK OF JUNE...ALONG WITH A CHANCE OF DAILY SHOWERS. && .NEAR TERM /UNTIL 9 PM THIS EVENING/... TOR WATCHES 332 AND 333 FOR SCENT PENN RECENTLY ISSUED...AND LOW- TOPPED STORMS NEAR...AND JUST TO THE NORTH OF THE SFC WARM FRONT ARE QUICKLY ACQUIRING ROTATION GIVEN THE STRONG LLVL SPEED AND DIRECTIONAL SHEAR. EVEN ANOMALOUSLY LOW-TOPPED STORMS POSE A TORNADO THREAT IN THE LOW LCL ENVIRONMENT ACROSS SRN PENN OVER THE NEXT FEW HOURS. THESE FAVORABLE CONDITIONS FOR INCREASING TSRA INTENSITY WITH AN ISOLATED TORNADO THREAT WILL SPREAD NE LATE THIS AFTERNOON INTO THIS EVENING. TOR WATCHES REMAIN IN EFFECT UNTIL 9 PM. PREVIOUS MIDDAY DISCUSSION FOLLOWS... SFC WARM FRONT AT 16Z WAS RACING NWD ALONG THE I-95 CORRIDOR IN ERN VA /WHERE TEMPS WERE CLIMBING INTO THE LOWER 80S. THE FRONT WAS NOSING ITS WAY MORE SLOWLY TO THE NORTH ACROSS THE NWRN PART OF VA WHERE THICKER CLOUDS AND NUMEROUS SHRA WERE HOLDING TEMPS IN THE U60S AND LOWER 70S. 15Z LAPS SFC BASED CAPE HAS REACHED 800-1200 J/KG IN THE KDCA AREA...WHILE INSTABILITY NEAR AND TO THE NORTH OF THE MASON/DIXON LINE IS STILL HIGHLY ELEVATED. THIS IS CONFIRMED BY THE FEW TCU MIXED WITH ACCAS OUT OUR WINDOW TO THE SOUTH OVER THE PAST HOUR...WITH THEIR BASES AT 5-6 KFT AGL /ABOVE THE COOLER...STABLE NEAR SFC LAYER/. LATEST HIGH RES...4KM NAM SHOWS 2 MODES OF STG TO POTENTIALLY SVR TSRA DEVELOPING ACROSS THE SOUTHERN AND FAR WRN PORTIONS OF THE CWA LATE THIS AFTERNOON AND CONTINUING INTO TONIGHT. THE FIRST CONCERN WILL BE MORE DISCRETE CELLS OR SMALL LINE SEGMENTS TRACKING QUICKLY NEWD ABOVE THE SFC WARM FRONTAL BOUNDARY JUST TO THE NORTH OF THE PENN/MD BORDER IN THE 21-00Z PERIOD. HIGH 0-1KM EHI OF 1.5-2.5 M2/S2 IN THIS AREA WILL SUPPORT ROTATING UPDRAFTS AND THE POTENTIAL FOR ISOLATED TORNADOES FROM THE LAURELS TO THE WRN LOWER SUSQ VALLEY. THE SECOND...AND MUCH LARGER SCALE FEATURE WILL BE A DEVELOPING SQUALL LINE/QUASI-NCFRB TYPE FEATURE THAT WILL SWEEP STEADILY TO THE NORTHEAST AT 25-30KTS UP THE OHIO RIVER VALLEY. THIS LINE WILL LIKELY DEVELOP SOME DISTINCT BOW FEATURES AS IT HEADS INTO THE BETTER LLVL DIRECTIONAL SHEAR ENVIRONMENT AND INTERACTS WITH THE NEARLY EAST/WEST WARM FRONTAL BOUNDARY OVER THE SRN TIER OF PENN. MAX TEMPS /IN THE U60S NW...TO U70S IN THE SE/ WILL BE REACHED VERY LATE TODAY /OR EVEN THIS EVENING ACROSS THE NRN PARTS OF THE CWA/ RIGHT AHEAD OF THE CFRONT. WILL BE KEEPING A WATCHFUL EYE ON THE RADAR OVER THE NEXT SEVERAL HOURS ACROSS THE LAURELS AND FAR SCENT COUNTIES OF PENN...AS ANY LOW-TOPPED TSRA THAT CAN DEVELOP/OVERRUN THIS BOUNDARY WILL BE CAPABLE OF QUICKLY ATTAINING ROTATING FROM THE STRONG LLVL SPEED AND DIRECTIONAL SHEAR. THE BACK EDGE OF THE AFOREMENTIONED THICKER CLOUDS WILL MOVE OVER BEGINNING BETWEEN 20-21Z...AND THE POTENTIAL FOR SEVERE TSRA WILL GRADUALLY BECOME CONCENTRATED ACROSS THAT REGION BY THIS EVENING...NEAR THE INTERSECTION OF THE APPROACHING CFRONT/DEVELOPING TRIPLE POINT SFC LOW. && .SHORT TERM /9 PM THIS EVENING THROUGH 6 AM SATURDAY/... THE FRONT SHOULD BE CLEAR OF THE EASTERN ZONES BY SUNRISE ON SAT AS THE SYSTEM BECOMES VERTICALLY STACKED OVER NORTHERN ONTARIO. EARLY FOG OR STRATUS MAY COVER THE REGION SAT AM...BUT THE WESTERLY WINDS PICK UP QUICKLY. 8H TEMPS WILL START THE DAY ABOUT 2C OVER NWRN PA. THE STRONG EARLY JUNE SUNSHINE WILL HEAT AND MIX THE TEMPS AND CAUSE THEM TO RISE ON A STEEP LOW LEVEL LAPSE RATE. WILL PLAY IT MORE-CLOUDY IN THE NW WITH LOTS OF LOW LEVEL MOISTURE AND THE STEEP LAPSE RATES TO CAUSE STRATOCU. DOWNSLOPING IN THE SE WILL LEAD TO LESS CLOUD COVERAGE...BUT WILL KEEP P/S FOR CLOUD COVER. SFC BOUNDARY HANGS CLOSE TO OUR NERN ZONES THROUGH THE DAY...BUT SHOWERS ASSOCD WITH IT SHOULD REMAIN TO THE NE. HOWEVER...ADDITIONAL SPOKES OF VORTICITY WILL ROTATE THROUGH DURING THE DAY AND THE UPSLOPE INTO THE WRN MTS IN THE POST-FRONTAL FLOW WILL CREATE SCT SHRA - MAINLY N OF I-80. MAX TEMPS WILL BE 5-10F BELOW NORMALS SAT. EXPECT VERY SIMILAR WEATHER FOR SUNDAY...AS THE STACKED LOWS PROPAGATE INTO NEW ENGLAND/ACROSS UPSTATE NY. WHILE 8H TEMPS DO NOT GET ALL THAT COLD ON SUNDAY...THE DYNAMICS WILL BE CLOSER AND PROVIDE LIFT TO MOISTURE WRAPPED IN OFF THE NRN ATLANTIC AND THE GREAT LAKES. WILL CONTINUE 20-30 POPS SAT NIGHT AND RAMP THEM UP INTO THE HIGH CHC TO HIGH LIKELY RANGE BY SUNDAY AFTN AS THE UPPER LOW GETS CLOSE. THE DRYING WRLY FLOW WILL BRING DEWPOINTS INTO THE 40S AND PWATS REMAIN AT OR BELOW NORMAL. MINS SUN MORNING WILL BE ABOUT 5F BELOW NORMALS UNDER CLOUDS AND LIGHT WEST WINDS. MINS WILL BE KEPT UP NEAR NORMALS MON AM WITH A STRONGER WNW SFC FLOW OVERNIGHT AND SOME CLOUDS...ESP IN THE NRN HALF OF THE AREA. && .LONG TERM /SATURDAY THROUGH FRIDAY/... A STRONG NEGATIVE NORTH ATLANTIC OSCILLATION /NAO/ IS PROJECTED TO CONTINUE AND HELP SUPPORT/ANCHOR A CLOSED UPPER LOW OVER THE NORTHEAST STATES AND CANADIAN MARITIMES THIS PERIOD. THIS PATTERN WILL FAVOR NEAR TO BELOW NORMAL TEMPERATURES WITH OCCASIONAL ROUNDS OF SHOWERS AS DISTURBANCES ROTATE AROUND THE WEST-SIDE OF CYCLONIC/NW FLOW ALOFT. HIGHEST CHC OF SHOWERS AND PERHAPS A THUNDERSTORM WILL BE SUNDAY...BUT THERE WILL BE NEARLY A DAILY CHC INTO THU. TEMPS WILL AVERAGE BELOW NORMAL FOR MUCH OF THE WEEK...GIVEN ABNORMALLY LOW HEIGHTS. && .AVIATION /19Z FRIDAY THROUGH WEDNESDAY/... STRENGTHENING SFC LOW WILL LIFT NWD ACROSS THE EASTERN GLAKES OVER THE NEXT 24 HRS...DRAGGING A STRONG COLD FRONT ACROSS CENTRAL PA. DEEP MSTR TRANSPORT AHEAD OF THIS FRONT WILL COMBINE WITH AMPLE LARGE SCALE LIFT WILL PRODUCE NMRS SHOWERS AND SCT TSRA THRU THIS EVENING. SOME OF THE STORMS MAY BE SEVERE. OCNL MVFR WITH LWR CIGS AND VIS RESTRICTIONS LKLY AROUND COLD FROPA THROUGH EARLY TONIGHT. ADDED TSRA TO TAFS AS COSPA DATA INDICATES SIGNIFICANT CONVECTIVE DEVELOPMENT IS LKLY. WND SHFT TO THE WSW AFT 06Z...WITH LOW MVFR/IFR CIGS PERSISTING INTO SAT ACROSS THE WRN MTNS /BFD AND JST/. OUTLOOK... SAT...AM LOW CIGS POSSIBLE W MTNS. SUN-WED...SCT SHRA W/ MVFR CIGS PSBL...MAINLY AT JST AND BFD. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...LAMBERT/MARTIN/STEINBUGL NEAR TERM...LAMBERT/MARTIN SHORT TERM...DANGELO/MARTIN LONG TERM...MARTIN/STEINBUGL AVIATION...LAMBERT/MARTIN/EVANEGO
Hazardous weather outlook, Jun 1, 2:12 PM EDT, 1 hour 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 212 PM EDT FRI JUN 1 2012 PAZ037-041-042-046-051-053-021815- TIOGA-NORTHERN LYCOMING-SULLIVAN-SOUTHERN LYCOMING-MONTOUR-COLUMBIA- 212 PM EDT FRI JUN 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A LINE OF THUNDERSTORMS WILL MOVE ACROSS THE REGION THIS EVENING THROUGH EARLY TONIGHT. LOCALIZED STRONG GUSTY WINDS...FREQUENT LIGHTNING...AND LOCALLY VERY HEAVY RAIN WILL FALL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. PAZ004>006-010>012-017>019-045-049-050-052-058-021815- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-SOUTHERN CLINTON-UNION-SNYDER- NORTHUMBERLAND-SCHUYLKILL- 212 PM EDT FRI JUN 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A LINE OF THUNDERSTORMS WILL MOVE ACROSS THE REGION THIS EVENING. LOCALIZED STRONG GUSTY WINDS...FREQUENT LIGHTNING...AND LOCALLY VERY HEAVY RAIN WILL FALL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. PAZ024>028-033>036-056-057-059-063>066-021815- CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON- FRANKLIN-PERRY-DAUPHIN-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 212 PM EDT FRI JUN 1 2012 ...TORNADO WATCH 332 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ARE ENCOURAGED TO RELAY REPORTS OF WIND DAMAGE...HAIL... AND FLOODED OR CLOSED ROADWAYS TO THE NATIONAL WEATHER SERVICE USING STANDARD PROCEDURES. LAMBERT
In the hours before
Special weather statement, Jun 1, 1:57 PM EDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
157 PM EDT FRI JUN 1 2012
PAZ026-035-036-011845-
FRANKLIN PA-FULTON PA-HUNTINGDON PA-
157 PM EDT FRI JUN 1 2012
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL FULTON...
SOUTHEASTERN HUNTINGDON AND WESTERN FRANKLIN COUNTIES...
AT 153 PM EDT...A STRONG THUNDERSTORM WAS NEAR CLAYLICK...MOVING
NORTH AT 30 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. THIS STORM WILL
AFFECT MERCERSBURG...FORT LOUDON...ST. THOMAS...FANNETTSBURG AND
WILLOW HILL.
THIS WILL IMPACT THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 181
AND 201.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 30...ROUTE
522.
LAT...LON 4024 7789 4017 7761 4014 7759 3972 7781
3972 7806
FORECASTER: MARTINSpecial weather statement, Jun 1, 3:04 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
304 PM EDT FRI JUN 1 2012
PAZ036-056-063-011945-
CUMBERLAND PA-FRANKLIN PA-PERRY PA-
304 PM EDT FRI JUN 1 2012
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL FRANKLIN...PERRY AND
WESTERN CUMBERLAND COUNTIES...
AT 258 PM EDT...A STRONG THUNDERSTORM WAS NEAR ORRSTOWN...MOVING
NORTHEAST AT 40 MPH.
WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL AFFECT NEWBURG...NEWVILLE...COLONEL DENNING STATE
PARK...LOYSVILLE AND NEW BLOOMFIELD.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 201 AND 217...I-81 BETWEEN
MILE MARKERS 23 AND 30.
THIS WILL ALSO IMPACT ROUTE 11.
LAT...LON 4004 7769 4044 7746 4050 7734 4043 7708
4000 7754 3998 7766
FORECASTER: LAMBERTSpecial weather statement, Jun 1, 3:29 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
329 PM EDT FRI JUN 1 2012
PAZ064-065-012030-
ADAMS PA-YORK PA-
329 PM EDT FRI JUN 1 2012
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ADAMS AND YORK
COUNTIES...
AT 324 PM EDT...A STRONG THUNDERSTORM WAS NEAR LITTLESTOWN...MOVING
NORTHEAST AT 30 MPH.
THIS STORM WILL AFFECT HANOVER...ABBOTTSTOWN...THOMASVILLE...
WEIGELSTOWN...EMIGSVILLE AND YORK HAVEN.
THIS WILL IMPACT I-83 BETWEEN MILE MARKERS 11 AND 32.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 30...STATE
ROAD 94...STATE ROAD 97.
LAT...LON 3972 7725 4018 7676 4017 7675 4013 7674
4010 7669 4006 7666 4005 7658 4005 7653
4000 7651 3971 7692
FORECASTER: EVANEGO/GRUMMThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 1:57 PM EDT | Special Weather Statement | CTP | Franklin | 48 min |
| Jun 1, 2:03 PM EDT | Severe Thunderstorm Warning | CTP | Franklin, Fulton, Huntingdon | 57 min |
| Jun 1, 3:04 PM EDT | Special Weather Statement | CTP | Perry | 41 min |
| Jun 1, 3:29 PM EDT | Special Weather Statement | CTP | York | 61 min |
| Jun 1, 4:05 PM EDT | Tornado Warning | CTP | Lancaster, York | 40 min |
| Jun 1, 4:33 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 72 min |
| Jun 1, 4:38 PM EDT | Special Weather Statement | CTP | Franklin | 52 min |
| Jun 1, 4:48 PM EDT | Areal Flood Advisory | CTP | Dauphin, Lancaster, York | 3 hr |
| Jun 1, 5:02 PM EDT | Flash Flood Watch | CTP | Adams, Columbia, Cumberland, Dauphin, Franklin, Juniata and 9 more | 8 hr |
| Jun 1, 5:03 PM EDT | Special Weather Statement | CTP | Somerset | 27 min |
| Jun 1, 5:18 PM EDT | Special Weather Statement | CTP | Lancaster | 27 min |
| Jun 1, 5:22 PM EDT | Special Weather Statement | CTP | Bedford, Cambria, Fulton, Somerset | 53 min |
| Jun 1, 5:44 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Blair, Cambria, Centre, Clearfield, Franklin and 3 more | 61 min |
| Jun 1, 5:49 PM EDT | Special Weather Statement | CTP | Lancaster | 26 min |
| Jun 1, 6:06 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Clearfield, Elk, McKean | 54 min |
| Jun 1, 6:09 PM EDT | Areal Flood Advisory | CTP | Lancaster | 2 hr |
| Jun 1, 6:15 PM EDT | Special Weather Statement | CTP | Lebanon | 30 min |
| Jun 1, 6:24 PM EDT | Areal Flood Advisory | CTP | Blair, Cambria, Clearfield | 2 hr |
| Jun 1, 6:29 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, Lebanon, York | 61 min |
| Jun 1, 6:38 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Blair, Cambria, Cameron, Centre, Clearfield and 7 more | 67 min |
| Jun 1, 6:44 PM EDT | Special Weather Statement | CTP | McKean | 61 min |
| Jun 1, 7:06 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Clearfield, Clinton, Elk, McKean, Potter | 54 min |
| Jun 1, 7:10 PM EDT | Areal Flood Advisory | CTP | Lancaster, Lebanon, York | 2 hr |
| Jun 1, 7:31 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clinton, Lycoming, Potter, Tioga | 59 min |
| Jun 1, 7:43 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Centre, Clinton, Cumberland, Franklin, Fulton and 8 more | 62 min |
| Jun 1, 7:48 PM EDT | Special Weather Statement | CTP | Lancaster | 57 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.